# SDR SWIA202412031103

- Difficulty date: November 3, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 44,218 hours, 32,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE SPOTS OF CORROSION ON THE RIGHT-HAND FLOOR SILL, BETWEEN FS280.00 - FS349.00.     (C-CHECK RO 11/30/2024)    REMOVED AND INSTALLED NEW R/H FLOOR SILL BETWEEN FS280.00 - FS349.00 REF EO # EO NO: CL-600-2C10-53-L08505 REV: IR DATE:2024.11.07 AND DWG# SH670-32170 REV: V DATE: 2016/09/28 CRJ700 SRM 51-42-06-001-001-A01 AND CRJ700 SRM 51-42-13-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
